# SDR PLGA970331A

- Difficulty date: March 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N343BE
- Make and model: Saab SF340A
- Aircraft serial: 340A101
- System (JASC): 2611 · Smoke Detection
- Part: Detector
- Part number: 72111211000
- Condition: Failed
- Location: Cargo Compt
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A, F

## Discrepancy

JFK - FLT 4688 - WHILE ON CLIMB-OUT, THE CARGO COMPARTMENT SMOKE DETECTOR WARNING ILLUMINATED.  CREW FOLLOWED CHECK LIST AND DISCHARGED EXTINGUISHER BOTTLES.  AIRCRAFT RETURNED TO JFK AND LANDED WITHOUT INCIDENT.  MX FOUND SMOKE DETECTOR HAD FAILED CAUSING FALSE WARNING.  BOTH DETECTORS WERE REPLACED AND AIRCRAFT RETURNED TO SERVICE.  (M)
